Posted by: Janet Lubbe | 2011-08-22

lexam!l tablets dscont!nuance - treated for epilepsy

Good even!ng
after a head !injury 2000 developed epilepsy and was put on lexaml - no longer want to be on this drug and have not had a seizure for over 2 years now .discontinued the tablet about 7 days ago and hav!ng withdrawal symptoms and not feeling great - read up on the internet that should not just go off them - but wean yourself off slowly - what are the risks or do you feel that having gone a few days now without that 1 will be OK . do not want to be on these tablets as ! have ga!ned a lot of we!ght , have lost interest n a lot of things that made me happy before , no sex drive and n h!nd s1ght would never have gone on these tablets had ! know all the side effects besides that 1 do not ever take other med!!caton by choice, the tablets my doc gave me was when they were trying out
ant! depressants for epileptic pat!ents -am quite happy to go onto an epileptic tablets should ! need to but no ant! depressants - please advise -

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is important that you consult your doctor or neurologist, in order for him/her to oversee the withdrawal of the product. It can be dangerous and you can experience severe side-effects when stopping the medication cold turkey. I suggest that you start taking the medication again and after consultation with your doctor, wean yourself off with his/her supervision.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.